# SDR UPS06M46959

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT - LEVEL 2 FUEL QTY. FAULT EMERGENCY DECLARED     FUEL QTY ALERT & FUEL SYSTEM MALFUNCTION DUE TO FUEL QTY ERROR W/PSC IN AUTO MODE. NO FAULTS STORED IN PSC-CURRENT FAULTS OR EXISTING FAULTS. T/S PERFMD IAW FIM 28-41-00. FUEL QTY BITE TEST PERFMD. PASSED. NIL FUEL ALERTS. FQBU INDICATES NO FAULTS/SYSTEM OK. PERFMD MANUAL STICK READING TO CONFIRM FUEL UPLIFT.
